# SDR CA980608032

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Inoperative
- Location: Wing
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) SLATS DID NOT EXTEND WHEN SELECTED.  MAINTENANCE ACTION INVOLVED CHANGING WING TIP BRAKE.
